MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DISP MIX BOWL W SPATULA 20 PCE; MIXER, CEMENT, FOR CLINICAL USE

ZIMMER BIOMET, INC. DISP MIX BOWL W SPATULA 20 PCE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 00504901100
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan the customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the distributorship identified nonconforming product due to the presence of a hair-like substance in the sterile package.There was no patient involvement.Attempts have been made and no further information has been provided.

Brand Name
DISP MIX BOWL W SPATULA 20 PCE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25663844
Report Number0001822565-2026-02345
Device Sequence Number5764536
Product Code JDZ
UDI-Device Identifier00889024376564
UDI-Public(01)00889024376564(17)310409(10)88112118
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00504901100
Device Lot Number88112118
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown